# SDR CALA2018010700086

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 70,937 hours, 8,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: LK352
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT COVER FALLING DOWN. REPLACED LIGHT ASSY.
